# SDR AUS20010917

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR PATH LIGHTING ADRIFT AT ROW 15. LIGHTING ASSEMBLY WAS REINSTALLED BUT ONE SECTION WAS INOPERATIVE. THE FAULT WAS TRACED TO A FAULTY CONNECTOR.
